# SDR AALA20150216005

- Difficulty date: February 16, 2015
- Submitted: February 17, 2015
- Operation: Air carrier
- Aircraft: N9624T
- Make and model: Doug DC-9-83
- Aircraft serial: 53594
- Aircraft time: 48,503 hours, 23,185 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WINDOW FRAME AT FS 845 & STRINGER 10 LT IS CRACKED AT THE TOP FWD CORNER.  REMOVED CRACK & INSTALLED DOUBLE CKD3488 IAW AARD 53-10-00-25.
